Publications and preprints of doctoral students in the IRTG

2018

  • Gernot Akemann, Sung-Soo Byun
    The high temperature crossover for general 2D Coulomb gases
    Link to Preprint
  • Gernot Akemann, Mario Kieburg, Adam Mielke, Pedro Vidal
    Preserving Topology while Breaking Chirality: From Chiral Orthogonal to Anti-symmetric Hermitian Ensemble
    Link to Preprint
  • Sung-Soo Byun, Nam-Gyu Kang, Hee-Joon Tak
    Annulus SLE partition functions and martingale-observables
    Link to Preprint
  • Sung-Soo Byun, Jaehun Lee, Tulasi Ram Reddy
    Zeros of random polynomials and its higher derivatives
    Link to Preprint
  • Jiu-Gang Dong, Seung-Yeal Ha, Doheon Kim, Jeongho Kim
    Time-delay effect on the flocking in an ensemble of thermomechanical Cucker–Smale particles
    Journal of Differential Equations (2018)
    Link to Publication
  • Friedrich Götze, Jonas Jalowy
    Rate of Convergence to the Circular Law via Smoothing Inequalities for Log-Potentials
    Link to Preprint
  • Seung-Yeal Ha, Jeongho Kim, Jinyeong Park, Xiongtao Zhang
    Complete Cluster Predictability of the Cucker–Smale Flocking Model on the Real Line
    Archive for Rational Mechanics and Analysis (2018)
    Link to Publication
  • Sebastian Herr, Changhun Yang
    Critical well-posedness and scattering results for fractional Hartree-type equations
    Differential Integral Equations (2018), Volume 31, Number 9/10, 701-714.
    Link to Preprint
  • Michael Hinz, Seunghyun Kang
    Capacities, removable sets and Lp-uniqueness on Wiener spaces
    Link to Preprint
  • Michael Hinz, Dorina Koch, Melissa Meinert
    Sobolev spaces and calculus of variations on fractals
    Link to Preprint
  • Robert Schippa
    On shorttime bilinear Strichartz estimates and applications to improve the energy method
    Link to Preprint

2017

  • Vasili Bernik, Friedrich Götze, Anna Gusakova
    On distribution of points with algebraically conjugate coordinates in neighborhood of smooth curves
    Journal of Mathematical Sciences (2017), Vol. 224, No. 2
    Link to Preprint
  • Vasili Bernik, Friedrich Götze, Anna Gusakova
    On distribution of points with conjugate algebraic integer coordinates close to planar curves
    Link to Preprint
  • Friedrich Götze, Anna Gusakova
    On algebraic integers in short intervals and near smooth curves
    Acta Arithmetica 179 (2017), no. 3, PP. 251–265.
    Link to Preprint
  • Friedrich Götze, Anna Gusakova, Dmitry Zaporozhets
    Random affine simplexes
    Link to Preprint
  • Michael Hinz, Seunghyun Kang, Jun Masamune
    Probabilistic characterizations of essential self-adjointness and removability of singularities
    Mat. Fiz. Kompʹyut. Model. (2017)
    Link to Preprint
  • Michael Hinz, Melissa Meinert
    On the viscous Burgers equation on metric graphs and fractals
    Link to Preprint
  • Robert Schippa
    A priori estimates of periodic solutions to the modified Benjamin-Ono equation
    Link to Preprint
  • Robert Schippa
    Generalized inhomogeneous Strichartz estimates
    Discrete and Continuous Dynamical Systems - Series A (2017) Vol. 37, No. 6, pp. 3387-3410.
    Link to Preprint
  • Robert Schippa
    On the existence of periodic solutions to the modified Korteweg-de Vries equation
    Link to Preprint
  • Robert Schippa
    Sharp Strichartz estimates in spherical coordinates
    Communications on Pure and Applied Analysis (2017) Vol. 16, No. 6, pp. 2047-2051.
    Link to Preprint

Page Tools